# SDR SWAA2023082382985

- Difficulty date: July 27, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH 'Z' CHANNEL STA 727D TO STA 767 HAS SEVERAL SPOTS OF CORROSION<[01] REMOVED; FABRICATED AND INSTALLED NEW AFT CARGO R/H ZEE CHANNEL; REF B737 SRM 51-40-02-0G-0 AND DWG# 146A7500.;[02] VERIFIED AFT CARGO R/H ZEE CHANNEL REPLACEMENT.
